Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 201, NWS Tulsa, OK

May 18, 2025Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2025, 12:39 PM CDT for Benton County, Washington County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2025, 12:39 PM CDT (17:39 UTC)
Expired
May 18, 2025, 1:30 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 93 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 12:40 PM CDTHAIL 0.752 Se Summers, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1564 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS54 KTSA 181739
SVRTSA
ARC007-143-181830-
/O.NEW.KTSA.SV.W.0201.250518T1739Z-250518T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1239 PM CDT Sun May 18 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Benton County in northwestern Arkansas...
  Northern Washington County in northwestern Arkansas...

* Until 130 PM CDT.

* At 1239 PM CDT, a severe thunderstorm was located 3 miles north of
  Lincoln, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Walnut Grove...                   Northwest Arkansas Regional
  Air...
  Cincinnati...                     Savoy...
  Tontitown...                      Cave Springs...
  Rhea...                           Wedington...
  Gallitin...                       Canehill...
  Rocky Comfort...                  Lincoln...
  Wheeler...                        Sonora...
  Springdale...                     Prairie Grove Battlefield
  State...
  Fayetteville...                   Johnson...
  Fairmount...                      Elm Springs...

This includes Interstate 49 between mile markers 58 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3617 9391 3588 9441 3600 9454 3605 9454
      3637 9438 3622 9389
TIME...MOT...LOC 1739Z 228DEG 38KT 3600 9442 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
1 follow-up statement
202 
WWUS54 KTSA 181826
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
126 PM CDT Sun May 18 2025

ARC007-143-181836-
/O.EXP.KTSA.SV.W.0201.000000T0000Z-250518T1830Z/
Benton AR-Washington AR-
126 PM CDT Sun May 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON AND NORTHERN
WASHINGTON COUNTIES WILL EXPIRE AT 130 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

&&

LAT...LON 3617 9391 3588 9441 3600 9454 3605 9454
      3637 9438 3622 9389
TIME...MOT...LOC 1826Z 228DEG 38KT 3632 9398 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:00 AM CDT, 1 hour 39 minutes earlier. Its key messages:

  • Issued at 234 AM CDT Sat May 17 2025
  • A multi-day period of potential severe weather is in progress across eastern Oklahoma and northwest and west central Arkansas.
  • Highest confidence in high impact and widespread severe weather remains Monday into Monday night.
  • Cooler and drier weather for the middle of next week.
Area forecast discussion, May 18, 11:00 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1100 AM CDT Sun May 18 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 234 AM CDT Sat May 17 2025

  - A multi-day period of potential severe weather is in progress
    across eastern Oklahoma and northwest and west central
    Arkansas.

  - Highest confidence in high impact and widespread severe
    weather remains Monday into Monday night.

  - Cooler and drier weather for the middle of next week.

&&

.SHORT TERM...
(The rest of today )
Issued at 1100 AM CDT Sun May 18 2025

Elevated strong, sub-severe thunderstorms continue to move across
far northeast OK and far northwest AR late this morning. These
storms will likely persist through the rest of the morning and
possibly into the early afternoon hours as they continue to
gradually slide eastward with time. Dime to penny sized hail will
be the main threats with this activity, but a few gusts up to 40
mph cannot be ruled out.

Latest hi-res model guidance continues to suggest a complex of
thunderstorms will form south of the Red River in northeast TX, along
a gradient of high surface-based CAPE/surface warm front, and
will move northward across the Red River early this afternoon.
There is still a lot uncertainty on the evolution of these
storms/complex once/if they do push across the Red River.

As the warm front continues to lift northward this afternoon, another
round of thunderstorms is expected to develop along it across northeast
OK and northwest AR by early-mid afternoon, once the boundary
layer is able to destabilize due to diurnal heating and bulk
shear increases. These storms would pose a large hail and
damaging wind risk, as well as a tornado risk. However, forecast
soundings show speed shear is initially weak in the low-mid
levels. Nevertheless, speed shear will likely increase mid-late
afternoon and with suface-based CAPE increasing to around
1500-2000+ J/kg, 0-6 km bulk shear >40 knots, and lapse rates 7.5+
C/km, strong to severe storms appear probable if they can get
organized before lifting northward into southeast KS and southwest
MO late in the afternoon or early in the evening. Will continue
to monitor conditions and trends.

Mejia

&&

.LONG TERM...
(Monday through Saturday)
Issued at 234 AM CDT Sun May 18 2025

The multi day severe threat will come to a climax on Monday as
the main upper trough moves out over the Southern Plains.
Confidence is highest on a more widespread severe event Monday
afternoon and evening, with the potential for more high impact
storms, including very large hail and tornadoes. A dryline will
once again sharpen across western/central Oklahoma by Monday
afternoon, likely pushing further east than previous days aided by
a deepening surface low over southern Kansas. A relatively strong
mid level jet streak will round the base of the trough and eject
out across the dryline from mid to late afternoon Monday.
Scattered to widespread thunderstorm development is likely along
the dry line, with additional thunderstorm development possible
across the open warm sector owing to the synoptic lift
overspreading the region. Storms will move eastward into eastern
Oklahoma during the late afternoon/evening hours with all hazards
possible. The severe threat will continue with multiple rounds of
storms possible into Monday night and Tuesday morning before a
cold front moves through the region, forcing the severe weather to
the east during the day Tuesday.

Cooler and drier conditions will spread into the region for the
middle part of the week in the wake of the passing cold
front/upper trough. Northwesterly flow aloft looks to continue
through the rest of the forecast period as mid level ridging
builds across the western CONUS. That should keep conditions
rather pleasant for this time of year. Highs are expected to be in
the 70s, with lows primarily in the 50s. Some locations across the
north will likely see some 40s for a couple of mornings as the
surface high settles over the region. Southerly winds and and
increasing low level moisture will return by late week into next
weekend as the surface high shifts east. This will allow low to
medium shower and thunderstorm chances to return to the forecast
through next weekend as several disturbances move through the
northwest flow aloft.

Bowlan

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM CDT Sun May 18 2025

Storms near Tulsa will extend east into NW AR this morning. Have
used tempos or prob30s to cover potential. Low clouds are expected
to overspread the region this morning, with MVFR cigs forecast to
gradually rise to low-end VFR by early afternoon. Storm coverage
this evening will not be great enough to warrant anything more
than a prob30 mention.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  67  81  63 /  50  60  60  60
FSM   86  68  85  68 /  40  50  60  80
MLC   84  69  81  65 /  30  40  70  60
BVO   79  64  82  58 /  60  60  60  70
FYV   82  65  82  63 /  60  60  70  80
BYV   80  65  83  65 /  60  70  60  80
MKO   81  66  81  63 /  50  50  70  70
MIO   78  65  81  63 /  60  70  70  80
F10   81  67  80  62 /  50  40  70  60
HHW   82  67  81  67 /  40  40  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...67
LONG TERM....04
AVIATION...30
Hazardous weather outlook, May 18, 5:03 AM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
503 AM CDT Sun May 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
503 AM CDT Sun May 18 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...This Afternoon.

	AREA AT GREATEST RISK...Northeast Oklahoma.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

DISCUSSION...
Severe thunderstorms will become possible again by this afternoon
across the region a a storm system begins to move out into the
Plains this afternoon. Scattered thunderstorm development is
possible along a dryline in western/central Oklahoma this
afternoon, with storms moving east northeast toward eastern
Oklahoma by this evening. Ample instability and shear present will
support supercells capable of all hazards with potentially high
impact hazards such as very large hail and tornadoes. Additional
severe thunderstorms could move out of north Texas later this
evening and overnight across portions of southeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY AND FRIDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
The threat for severe weather increases further on Monday.
Unstable air is forecast to overspread the entire area as a storm
system approaches from the west. The degree of forecast
instability and the pattern of the winds aloft suggest the
potential for very large hail, damaging winds, and a few tornadoes
on both Sunday and Monday. On Sunday, the greater risk is
expected to be more confined to parts of northeast Oklahoma. The
higher-end potential on Monday is forecast to be over most of
eastern Oklahoma and northwest and west-central Arkansas. Severe
thunderstorm chances continue into early Tuesday as the system
exits the area to the east during the day.

Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of fair weather.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready for 3 days
in a row of severe weather operations, and be ready to respond to
impacts.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 18, 12:06 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1206 PM CDT Sun May 18 2025

ARZ010-OKZ069-181730-
Washington AR-Adair OK-
1206 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON AND
SOUTHERN ADAIR COUNTIES THROUGH 1230 PM CDT...

At 1206 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Bunch, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Adair State Park...               Strickler...
Maryetta...                       Clyde...
Rhea...                           Canehill...
Hogeye...                         Odell...
Stilwell...                       Bunch...
Summers...                        Morrow...
Lincoln...                        Prairie Grove...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3585 9420 3576 9441 3576 9449 3572 9449
      3564 9467 3564 9473 3573 9481 3577 9481
      3606 9440
TIME...MOT...LOC 1706Z 233DEG 36KT 3573 9469

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 18, 12:09 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1209 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     Hail             1 NW Bunch              35.69N 94.77W
05/18/2025  E0.88 Inch       Adair              OK   Public

&&
Special weather statement, May 18, 12:13 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1213 PM CDT Sun May 18 2025

OKZ062-063-068-181745-
Cherokee OK-Delaware OK-Mayes OK-
1213 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DELAWARE...SOUTHEASTERN
MAYES AND NORTHEASTERN CHEROKEE COUNTIES THROUGH 1245 PM CDT...

At 1213 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Leach, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Colcord...                        Jay...
Leach...                          Twin Oaks...
Rose...                           Kansas...
Lake Eucha State Park...          Oaks...
Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3630 9459 3625 9458 3607 9499 3616 9510
      3651 9487
TIME...MOT...LOC 1713Z 229DEG 38KT 3619 9497

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 18, 12:15 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1215 PM CDT Sun May 18 2025

OKZ060-064-181745-
Tulsa OK-Creek OK-
1215 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CREEK AND EASTERN
TULSA COUNTIES THROUGH 1245 PM CDT...

At 1215 PM CDT, Doppler radar indicated a strong thunderstorm over
Sapulpa, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Turley...                         Tulsa International Airport...
Sapulpa...                        Jenks...
Glenpool...                       Jenks Riverside Airport...
Kiefer...                         Tulsa...
Sand Springs...                   Broken Arrow...
Catoosa...                        Bixby...

This includes Interstate 44 between mile markers 206 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3616 9607 3616 9600 3623 9600 3630 9592
      3620 9581 3616 9581 3616 9576 3607 9576
      3588 9610 3601 9624
TIME...MOT...LOC 1715Z 228DEG 27KT 3600 9611

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 18, 12:22 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1222 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     Hail             1 SW Stilwell           35.80N 94.65W
05/18/2025  E1.00 Inch       Adair              OK   Public

&&
Special weather statement, May 18, 12:31 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1231 PM CDT Sun May 18 2025

ARZ019-OKZ069-072-181800-
Crawford AR-Adair OK-Sequoyah OK-
1231 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD...
NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH 100 PM
CDT...

At 1231 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Short, moving east at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Alma...                           Figure Five...
Lee Creek...                      Natural Dam...
Uniontown...                      Furry...
Cedarville...                     Short...
Rudy...                           Van Buren...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 11 and 13.
 Interstate 49 between mile markers 22 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3547 9462 3562 9466 3576 9433 3576 9429
      3548 9420
TIME...MOT...LOC 1731Z 253DEG 27KT 3556 9454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 11:03 PM CDTSpecial Weather StatementTSAFranklin, Sebastian42 min
May 18, 1:09 AM CDTSpecial Weather StatementTSACrawford66 min
May 18, 3:45 AM CDTSpecial Weather StatementTSACrawford, Washington45 min
May 18, 4:11 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington49 min
May 18, 4:48 AM CDTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
May 18, 4:58 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian32 min
May 18, 7:32 AM CDTSpecial Weather StatementTSAWashington28 min
May 18, 7:59 AM CDTSpecial Weather StatementTSAMadison16 min
May 18, 9:17 AM CDTSpecial Weather StatementTSABenton28 min
May 18, 9:44 AM CDTSpecial Weather StatementTSABenton31 min
May 18, 10:13 AM CDTSpecial Weather StatementTSABenton32 min
May 18, 12:10 PM CDTSevere Thunderstorm WarningTSACrawford, Washington50 min
May 18, 12:29 PM CDTSevere Thunderstorm WarningTSABenton46 min
May 18, 12:31 PM CDTSpecial Weather StatementTSACrawford29 min
May 18, 12:34 PM CDTSevere Thunderstorm WarningTSACrawford41 min
May 18, 1:08 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington52 min
May 18, 1:15 PM CDTSpecial Weather StatementTSABenton30 min
May 18, 1:29 PM CDTSpecial Weather StatementTSABenton46 min
May 18, 1:48 PM CDTSpecial Weather StatementTSAMadison42 min
May 18, 2:29 PM CDTSpecial Weather StatementTSAMadison46 min
May 18, 2:49 PM CDTSevere Thunderstorm WarningTSABenton41 min
May 18, 3:28 PM CDTSevere Thunderstorm WarningTSABenton, Washington47 min
May 18, 4:02 PM CDTSpecial Weather StatementTSAWashington43 min
May 18, 4:04 PM CDTSpecial Weather StatementTSACarroll41 min
May 18, 4:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll, Madison, Washington63 min
May 18, 4:49 PM CDTSpecial Weather StatementTSACarroll26 min
May 18, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACarroll, Madison33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.